I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1999, VOLUME 5, NUMBER 1, PAGES 119-130
A. E. Guterman
E. M. Kreines
View as HTML View as gif image View as LaTeX source
The necessary and sufficient condition for the semisimple module matching is obtained. Also the case of arbitrary modules over associative ring is considered. The proof is based on module theory and matroid theory.
All articles are published in Russian.
|Main page||Editorial board|
|Instructions to authors||Contents of the journal|
Last modified: April 27, 1999